# SDR UALA2008111306369

- Difficulty date: November 3, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,710 hours, 18,455 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP IN FRONT OF FC CLOSET IS LOOSE.  SECURED LIGHT STRIP.
